# SDR I5PA2024070488801

- Difficulty date: July 4, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 81,128 hours, 25,755 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: GM71845
- Part serial: 2326
- Condition: Intermittent
- Location: Lt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: MGE305.   L ENG REV CONT STATUS MSG.    REPLACED LH OTBD THRUST REVERSER LVDT PER AMM.
